# SDR 2008UALA01421

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 36,323 hours, 13,945 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Shorted
- Location: O2 Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  F/O O2 MASK IS INTERMITTENT.  NO SOUND THROUGH SPEAKER.  INTERMITTENT SHORT IN MIC.  REPLACED MASK ASSY.
